# SDR ASAA2019070629941

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,806 hours, 5,201 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT R SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. BITE TESTED RT SIDE WINDOW REF FIM 30-41-00-810-801. NO FAULTS. TESTS OK.
